# SDR 2020FA0000134

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- System (JASC): 7430 · Ignition Switching
- Part: Pin
- Condition: Missing
- Location: Master Switch
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OWNER SUBMITTED THIS PART TO THIS OFFICE STATING THAT WHILE OPERATING THE SWITCH DURING MAGNETO CHECKS, THE DROP WOULD NOT BE WHERE IT SHOULD BE.  TROUBLESHOOTING FOUND A PIN MISSING ON THE BACK OF THE SWITCH AND THE PLATE INSIDE WHERE THE PIN ATTACHES WAS UNSECURED THE SWITCH FLOPPING AROUND.  THE OWNER BELIEVES THIS HAS BEEN THIS WAY SINCE HE INSTALLED IT IN THE AIRCRAFT. HE BELIEVES IT'S A MANUFACTURING DEFECT SINCE THE SWITCH HAS NOT OPERATED CORRECTLY SINCE INSTALLATION
